# SDR 2014F00023

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: General aviation
- Aircraft: N803TH
- Make and model: Cessna 208B
- Aircraft serial: 208B0321
- Aircraft time: 13,106 hours, 20,348 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: SMR2560
- Condition: Missing
- Location: Propeller Blade
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT NOTICE A VIBRATION WITHIN ACFT.  ELECTED TO MAKE A PRECAUTIONARY LANDING.   NOTICED ONE ONE OF THREE PROPELLER DE-ICE BOOTS MISSING FROM A BLADE.  DETERMINED TO BE THE CAUSE OF THE VIBRATION.
